The zeros of certain weakly holomorphic Drinfeld modular forms

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 308
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2016-10-04T02:57:14Z-
dc.date.available2016-10-04T02:57:14Z-
dc.date.created2016-09-07-
dc.date.created2016-09-07-
dc.date.issued2014-07-
dc.identifier.citationMANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515-
dc.identifier.issn0025-2611-
dc.identifier.urihttp://hdl.handle.net/10203/212995-
dc.description.abstractDuke and Jenkins (Pure Appl Math Q 4(4):1327-1340, 2008) constructed a canonical basis for the space of weakly holomorphic modular forms for and investigated the zeros of the basis elements. In this paper we give an analogy in the Drinfeld setting of the result given by Duke and Jenkins (Pure Appl Math Q 4(4):1327-1340, 2008)-
dc.languageEnglish-
dc.publisherSPRINGER-
dc.subjectDISCRIMINANT FUNCTION-
dc.subjectCOEFFICIENTS-
dc.titleThe zeros of certain weakly holomorphic Drinfeld modular forms-
dc.typeArticle-
dc.identifier.wosid000338833200009-
dc.identifier.scopusid2-s2.0-84903886329-
dc.type.rimsART-
dc.citation.volume144-
dc.citation.issue3-4-
dc.citation.beginningpage503-
dc.citation.endingpage515-
dc.citation.publicationnameMANUSCRIPTA MATHEMATICA-
dc.identifier.doi10.1007/s00229-014-0660-3-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.type.journalArticleArticle-
dc.subject.keywordPlusDISCRIMINANT FUNCTION-
dc.subject.keywordPlusCOEFFICIENTS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0